Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

Nuva Ring Question of just for any women who have been on birth control(please answer!)

im on my second week of nuva ring i really like it, its not making me super hungry or giving me head aches but i think it might be making me feel a little down.. is this normal?? also i feel kinda sick in the morning like im going to throw up or something.. Im on birth control because im ttc and was having a hard time my doc said to get on bc for awhile and then trey because u kinda have a fertile burst after you are on bc? did anyone do the same thing and did it work! thanks ladies

Answer Question
 
SammiGirl07

Asked by SammiGirl07 at 11:37 AM on Nov. 9, 2010 in Health

Level 13 (980 Credits)
Answers (6)
  • Yes, it made me feel down. None of the others ever did. it also killed my sex drive.
    Jademom07

    Answer by Jademom07 at 11:40 AM on Nov. 9, 2010

  • i really liked the ring.. it did make me nauseated BUT not nearly as much as the pill did.
    mhaney03

    Answer by mhaney03 at 11:41 AM on Nov. 9, 2010

  • I was on nuva ring after I had my daughter and I really liked it too. It does have hormones in it so that could be making you sick to your stomach as well as making you feel a little down. If it was just the sick feeling I would say maybe stick it out for another week to see if it gets better but I think you should give your doc a call to let them know how it is affecting your moods. You may need something different, you do not want to take something that makes you depressed. Good luck!
    foxracing43701

    Answer by foxracing43701 at 11:42 AM on Nov. 9, 2010

  • Your symptoms are normal. Nausea, depression, etc are common side effects of hormonal birth control. They usually last less than 3 months.

    Also, I disagree with your doctor's recommendation to use birth control in order to attain a fertile burst after you go off of it. I think messing with your cycles can have serious consequences. I threatened to miscarry for 4 weeks when I concieved my daughter, and I believe the bleeding was caused by being on birth control right before I got pregnant. The recommendation is to use condoms in order to NOT concieve for 3 months after you take your last pill (or take the ring out, etc). Instead, I recommend charting your cycles to TTC. Get the book Taking Charge of Your Fertility by Toni Weschler. You can probably find it at your public library for free :) Much safer than taking synthetic hormones right before becoming pregnant.
    Ati_13

    Answer by Ati_13 at 11:47 AM on Nov. 9, 2010

  • bump!
    sstepph

    Answer by sstepph at 1:15 PM on Nov. 9, 2010

  • bump
    sarasmommy777

    Answer by sarasmommy777 at 1:46 PM on Nov. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN